I had 3mm medphor cheeck implants removed, will cortosone shot help heal quicker?

I had removal of medphor cheeck implants 3 month ago and my cheecks still look like they hav the implAnts in (more swollen) considering a cortisone shot but is it risky?

Doctor Answers (1)

postoperative swelling.

+1
 Start injections are not generally recommended in the immediate postoperative period due to the unpredictable nature. Steroids can cause fat process and an even healing. In the postoperative period you may employ warm compresses and lymphatic massage to help with swelling and drainage. Consult your plastic surgeon for further advice.


Las Vegas Plastic Surgeon
5.0 out of 5 stars 78 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.